# SDR USAA2013061200024

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 15,345 hours, 5,010 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGERS IN LAST ROW AND AFT GALLEY COMPLAINED OF DIRTY/MUSTY ODOR. 6 PASSENGERS AND 3 F/A`S EXPERIENCED DIZZINESS/NAUSEA AND 1 F/A ALMOST FAINTED.  ACCOMPLISHED TROUBLESHOOTING, AIR QUALITY JOB CARDS, FOUND AFT LAVATORIES TO BE SOURCE OF ODOR. ACCOMPLISHED LAVATORY SERVICING.
